# SDR SWIA202156852

- Difficulty date: January 26, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Part number: AB903F9
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH & RH DRAIN HOLES LOCATED AT BOOST PUMP BL11 BETWEEN STGR 5 AND STGR 7 FWD AND AFT ATTACHMENT HOLES HAS GOUGES LOCATED IN BORES FAILED VISUAL INSPECTION ( 4 HOLES IN TOTAL )    (C-CHECK) RO 3/10/2021    REMOVED DAMAGE AND COMPLIED WITH REO 601R-57-21-3411 REV -- DATED 2021-02-08. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE FOUND TO BE NEGLIGIBLE. LEAK, PRESSURE, AND OPS CHECK "GOOD"
